# SDR FDEA202212172934

- Difficulty date: December 17, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54255
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BILGE AREA INTERCOASTAL LOWER FLANGE UPPER SURFACE HAS CORROSION FROM APPROX STA 1330-1340 LBL11  REMOVED AND REPLACED INTERCOASTAL AT AFT PIT BILGE AREA AT STA 1320 TO STA 1340 IAW B757 SRM 51-40-02   AND BAC DWG 146N5398 REV: B. ORIG SUB DATE: 12/23/2022
